# SDR UALA2013011700303

- Difficulty date: January 17, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,219 hours, 18,924 cycles
- Engine: Iae V2527A5
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: D90ST2002000
- Part serial: 7348
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVER SERVICED GREEN HYD RESERVOIR.  RESERVOIR MECHANICAL QTY INDICATOR SHOWS HALF FULL.  RESERVOIR COMPLETELY FULL.  DRAINED GREEN HYD SYS RESERVOIR.  DISCONNECTED ISOLATION CPL OF THE PTU,  REPLACED GREEN HYD RESVR QUANTITY TRANSMITTER, RECONNECTED PTU AND SVC RES PER MM.
